# SDR DALA2022081705585

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 22,611 hours, 2,908 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 FA ADVISED US INFLIGHT HER FAP HAS 3R CHECKS DOOR PRESSURE MESSAGE DISPLAYED. CORRECTIVE ACTION: SERVICED TWO DOOR ASSIST BOTTLE ON 3R REF A330 AMM 52-10. (8975168)
